# SDR QXEA2012091801080

- Difficulty date: September 18, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 2, MULTIPLE AREAS OF CORROSION OR OTHER DAMAGE.  REMOVED CORROSION ON SEAT TRACK IAW RD 8/4-53-884.  SEAT TRACK NR 2 FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  BLENDED AREA WITHIN LIMITS IAW RD 8/4-53-4744.  COMPLIED WITH RD 8/4-53-4744.
